# SDR WRNA200300003

- Difficulty date: February 7, 2003
- Submitted: February 12, 2003
- Operation: Air carrier
- Aircraft: N820SC
- Make and model: Airbus A300 B4-203
- Aircraft serial: 154
- Aircraft time: 47,424 hours, 20,137 cycles
- System (JASC): 2700 · Flight Control System
- Part: Circuit Breaker
- Part number: NSA931300030
- Part serial: NSN
- Condition: Unserviceable
- Location: Cock Pit
- Stage of operation: CR
- How discovered: V
- Nature of condition: H
- Precautionary procedure: K

## Discrepancy

Flight control servo control lever lock circuit breaker tripsCorrective Action: R&R'd circuit breaker I/A/W MM 20-16-00 Op's check good
